# SDR DALA2022051003249

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 A.A : 1 DEBOND LOCATED AT OSS 723 (2.100IN X 1.300IN) ON UPPER SURFACE SLAT 10 TRAILING EDGE WEDGE (REF. CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00099: AREA (OSS 723) ON UPPER SURFACE SLAT 10 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 SRM. (2226099)
